On the stability property of asymptotic laws of ergodic theory and universal compression schemes

V. V. V’yugin

Research output: Contribution to journalArticlepeer-review

Abstract

In the framework of Kolmogorov’s algorithmic approach to the substantiation of probability and information theories, the stability property of asymptotic laws of ergodic theory and universal compression schemes under minor violations of algorithmic randomness is studied. Examples of unstable laws are given.

Original languageEnglish
Pages (from-to)556-558
Number of pages3
JournalDoklady Mathematics
Volume92
Issue number2
DOIs
Publication statusPublished - 1 Sep 2015
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the stability property of asymptotic laws of ergodic theory and universal compression schemes'. Together they form a unique fingerprint.

Cite this